# SDR DL738020408

- Difficulty date: April 5, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 5,519 hours, 2,552 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Restraint
- Part number: 255140567
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED FOR MASTER CAUTION/AFT CARGO DOOR WARNING LIGHT.  ABORT OCCURRED AT 90 KTS GW 148000/OAT 24C.  REPLACED AFT CARGO PIT REAR NET RT SIDE AND FLOOR ANCHOR AFT LOWER FOR NET ACCT WORN/AFT CARGO LIGHT, OPS NORMAL.
